Couldn't find what you looking for?

TRY OUR SEARCH!

I have had a UTI and could not finish the Cipro as I had too many side effects. The meds I did take seem to clear up the UTI for a couple of weeks but now it has come back. What concerns me is that at times when I urinate, not all the time, I pass a yellow gritty subtance. What could be the cause of this?

Loading...

okay so u dnt completed the course,did u informed ur doc? its important to complete the corse,u can switch to other med if its not suiting u..dats gritty substance can posibly be pus or stone if hard in consistncy(pus s more likely)..get a urine culture done,if its positive then start new treatment...r u geting fever and pain in groin region?
Reply

Loading...

What kind of side effects were you experiencing? Just curious, because I used to get UTIs all the time and I've had side effects like a red blotchy skin rash, dry mouth and nausea from various drugs. I don't know if the one that you were prescribed has sulfur, but it turned out that the ones I'd been prescribed had it and doctors thought that sulfur was what was causing the reaction.

At any rate, I stopped taking drugs for it about 7 years ago when I discovered an herbal treatment that prevented me from getting UTIs for all this time. However, after a 7 yr break, I developed another one recently. I tried the herbal treatment again (which is Uva Ursi and some other herbs I can't recall right now) and have been drinking a lot of water (mostly distilled) along with it. The UTI has gone again, but it took about 5 days for it to go away. The last time I did the treatment 7 yrs ago, I wasn't in the midst of a UTI and I think I only did it for like 2 days. I think it took longer this time, because I was in the midst of one. Still, I plan to go to the doctor just to be sure everything's good (UTIs can also spread and cause kidney infections).

My advice to you would be to go back to the doctor and see if you can get your prescription changed. Also, try Uva Ursi in the future if you ever get another UTI (but definitely take the meds this time around to treat it and do NOT take Uva Ursi at the same time as you're taking prescribed pills, though...that's too much on your liver! In fact, read up on Uva Ursi first, as it is a very potent herb and one that can also cause liver damage if taken in high doses or for more than a few days.).

Hope this helps and good luck to you!
Reply

Loading...